# SDR USAAD98069

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N978VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47371
- System (JASC): 3431 · Localizer/VOR System
- Part: Localizer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

LGA - FL 1703 - WHILE ON APPROACH TO RUNWAY 4 AFTER PASSING 1,000 FEET, BOTH CAPTAIN'S AND FIRST OFFICER'S LOCALIZER HAD A FULL RIGHT DEFLECTION AFTER BEING ON CENTERLINE.  A MISSED APPROACH WAS EXECUTED.  THE NEXT APPROACH WAS NORMAL WITH NO PROBLEM WITH THE RECEIVERS.  MAINTENANCE PERFORMED A SATISFACTORY FUNCTIONAL CHECK OF THE ILS SYSTEM PER THE R5 CARD.  (X)
